# SDR OMKR2008-0003

- Difficulty date: November 24, 2008
- Submitted: December 10, 2008
- Operation: General aviation
- Filed by: Straight Flight LLC, repair station OMKR399L
- Aircraft: N22430
- Make and model: Cessna 208B
- Aircraft serial: 208B2011
- Aircraft time: 9 hours, 4 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW ACFT FROM FACTORY.  PERFORMED AD SEARCH DUE TO EXPORT REQUIREMENT DURING ANNUAL.  FOUND NUMEROUS ADS SIGNED OFF AS COMPLIED WITH THAT WERE N/A TO ACFT.  MANY LISTED PARTS THAT WERE SUPPOSEDLY CHANGED.  CONTACTED CESSNA.  WAS ASKED WHY WITH SO MANY NEW ACFT BEING RELEASED, NO ONE ELSE WAS COMPLAINING.  AFTER SEVERAL PHONE CONVERSATIONS AND SEVERAL CORRECTED LISTS, FINALLY HAD AN ACCEPTABLE LIST.  2 ADS WERE NOT ACCOUNTED FOR AND HAD BEEN ISSUED PRIOR TO THE ACFT BORN-ON DATE.  STRAIGHT FLIGHT PMI BROUGHT INTO THE LOOP AND WANTED A SDR SUBMITTED.  HE IS ALSO WORKING.  EXPECT SERIES OF THESE CARAVANS TO HAVE SAME PROBLEM.  THESE ACFT ARE NOT AIRWORTHY WITH FALSE AD LISTS.
